# SDR ASAA2013120112257

- Difficulty date: December 1, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431257
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FOREFLAP INBD L/E IS CHAFED.  R & R RT WING OTBD FOREFLAP INBD L/E SKIN IAW SRM 51-40-02-0G-0.
